# SDR UALA2011091304959

- Difficulty date: September 12, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 63,234 hours, 23,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO SMOOTH REN AREA AT 2L ENTRY DOOR UPPER MIDDLE SECTION AND ACCOMPLISH PRESSURE CHECK OF DOOR SEAL.  SMOOTHED REN AREA AT 2L ENTRY DOOR. PRESSURIZED ACFT, STILL LEAKS. NOTICED HOLE AT MIDDLE HINGE ASSY AND SEAL TORN ON FRAME (MKD WITH TAPE).  SUSPECT LEAK COMING FROM THERE AND TRAVELING UPWARDS.  REN AREA STILL NEEDS TO BE PAINTED.  APPLIED SEALANT TO FWD SIDE OF DOOR 2L UPPER HINGE CAVITY FUSELAGE SIDE PER SFOOV 109207.
